Advertisement

What are the most common side effects of Lyrica?

The most common side effects of Lyrica (pregabalin) include dizziness, blurry vision, weight gain, sleepiness, trouble concentrating, dry mouth and swelling of hands and feet. Tell your doctor or pharmacist about any side effects you experience from Lyrica. Call your doctor or 911 immediately if you experience potentially life-threatening side effects such as throat or facial swelling, hives, wheezing, trouble breathing, shortness of breath or fever associated with muscle pain or weakness.

Lyrica may also interact with other drugs and supplements, potentially causing negative side effects. Be sure to tell your doctor and your pharmacist about all drugs, prescription and nonprescription, and all supplements that you take.
The most common side effects of Lyrica are feeling dizzy and/or sleepy. Other side effects may include blurred vision, weight gain, swelling of hands and feet, dry mouth and trouble concentrating. Some people also experience muscle pain and weakness or sensations of feeling "high" when taking Lyrica. Call your doctor if you experience these side effects or any other symptoms while taking Lyrica.

Continue Learning about Medications to Treat Fibromyalgia

Does pregabalin interact with any other drugs?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking an ACE inhibitor, a central nervous system depressant, rufinamide, or a selective ...
More Answers
Are there medications that can cure fibromyalgia?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
A variety of medications can help you cope with fibromyalgia and its symptoms. But at present th...
More Answers
What Are the Criteria to Diagnose Fibromyalgia?
What Are the Criteria to Diagnose Fibromyalgia?
What Are the Symptoms of Fibromyalgia?
What Are the Symptoms of Fibromyalgia?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.